Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 22, Number 5

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Spectral estimates for a periodic fourth-order operator
A. V. Badanin and E. L. Korotyaev.
St. Petersburg Math. J. 22 (2011), 703-736
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2828825
Entire functions of sine type and their applications
R. A. Bashmakov, A. A. Putintseva and P. C. Yulmukhametov.
St. Petersburg Math. J. 22 (2011), 737-750
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2828826
Homogenization of periodic differential operators of high order
N. Veniaminov.
St. Petersburg Math. J. 22 (2011), 751-775
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2828827
Orthogonal subsets of root systems and the orbit method
M. V. Ignat′ev.
St. Petersburg Math. J. 22 (2011), 777-794
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2828828
Extremal properties of spherical semidesigns
N. O. Kotelina and A. B. Pevnyĭ.
St. Petersburg Math. J. 22 (2011), 795-801
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2828829
On intrinsic isometries to Euclidean space
A. Petrunin.
St. Petersburg Math. J. 22 (2011), 803-812
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2828830
Spectral synthesis in some topological vector spaces of functions
S. S. Platonov.
St. Petersburg Math. J. 22 (2011), 813-833
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2828831
The Krein differential system and integral operators of random matrix theory
L. Sakhnovich.
St. Petersburg Math. J. 22 (2011), 835-846
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2828832